# SDR UPS03441274

- Difficulty date: September 8, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- Engine: Pwa JT9D3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69B027098
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BULK CARGO BAY BS 1920 FRAME ATT WEB ANGLE CRACKED AT STR 40L.  ANGLE REPLACED IAW SRM 51-10-01 PG.8
